# SDR SWAA2025020587984

- Difficulty date: January 21, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PHOTOLUMINESCENT STRIPS RH SIDE 8 EA IN PASSENGER CABIN 2024-77957 2<[01]. REPLACED PHOTOLUMINESCENT STRIPS RH SIDE 8 EA IN PASSENGER CABIN IAW B737-800 SOPM 20-50-12 REV NO.56; [02] JOB COMPLETED.
